# SDR ABXA9701435

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59106257
- Condition: Corroded
- Location: Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND EXFOLIATION CORROSION ON THE RT HORIZONTAL STAB LEADING EDGE INBOARD END CENTER SECTION.  *S/D*  REPAIRED CORROSION IAW ABX REA D955-20734.
